# SDR AALA20100929JFK01

- Difficulty date: September 29, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 95,200 hours, 15,651 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 2892
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT DFW-LHR.  CREW REPORTED RIGHT ENGINE GENERATOR FAILED IN FLIGHT.  EMERGENCY DECLARED DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT GENERATOR CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
